- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
International Journal of Differential Equations
Volume 2012 (2012), Article ID 780619, 11 pages
Fractional Order Difference Equations
Fluid Dynamics Division, School of Advanced Sciences, VIT University, Tamil Nadu, Vellore 632014, India
Received 11 May 2012; Accepted 17 October 2012
Academic Editor: Shaher Momani
Copyright © 2012 J. Jagan Mohan and G. V. S. R. Deekshitulu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [2 citations]
The following is the list of published articles that have cited the current article.
- J. Jagan Mohan, and G. V. S. R. Deekshitulu, “Solutions of Nabla Fractional Difference Equations Using N-Transforms,” Communications in Mathematics and Statistics, 2014.
- Dumitru Baleanu, Shahram Rezapour, and Saeid Salehi, “A -Dimensional System of Fractional Finite Difference Equations,” Abstract and Applied Analysis, vol. 2014, pp. 1–8, 2014.